# SDR ASAA2019061129672

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,363 hours, 7,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750237
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION STRIP HAS MULTIPLE AREAS OF CORR FROM STA 807 TO STA 727I. GROUNDED - YES. REPAIRED AFT CARGO L/H TRANSITION STRIP IAW 737 900 EA SRM 53 00 53 2R 5 W 1.5" O .040" R .032" L 8" D .008".
